RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2003, Volume 67, Issue 5, Pages 207–224 (Mi izv457)  

This article is cited in 2 scientific papers (total in 2 papers)

Large deviations for Gaussian processes in Hölder norm

V. R. Fatalov


Abstract: Some results are proved on the exact asymptotic representation of large deviation probabilities for Gaussian processes in the Höder norm. The following classes of processes are considered: the Wiener process, the Brownian bridge, fractional Brownian motion, and stationary Gaussian processes with power-law covariance function. The investigation uses the method of double sums for Gaussian fields.

DOI: https://doi.org/10.4213/im457

Full text: PDF file (1283 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2003, 67:5, 1061–1079

Bibliographic databases:

UDC: 519.21
MSC: 60B11, 60B12, 60F05, 60G15, 60G17, 60G60
Received: 13.07.2002

Citation: V. R. Fatalov, “Large deviations for Gaussian processes in Hölder norm”, Izv. RAN. Ser. Mat., 67:5 (2003), 207–224; Izv. Math., 67:5 (2003), 1061–1079

Citation in format AMSBIB
\Bibitem{Fat03}
\by V.~R.~Fatalov
\paper Large deviations for Gaussian processes in H\"older norm
\jour Izv. RAN. Ser. Mat.
\yr 2003
\vol 67
\issue 5
\pages 207--224
\mathnet{http://mi.mathnet.ru/izv457}
\crossref{https://doi.org/10.4213/im457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2018746}
\zmath{https://zbmath.org/?q=an:1064.60045}
\elib{http://elibrary.ru/item.asp?id=14557090}
\transl
\jour Izv. Math.
\yr 2003
\vol 67
\issue 5
\pages 1061--1079
\crossref{https://doi.org/10.1070/IM2003v067n05ABEH000457}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187798600009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748692263}


Linking options:
  • http://mi.mathnet.ru/eng/izv457
  • https://doi.org/10.4213/im457
  • http://mi.mathnet.ru/eng/izv/v67/i5/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. R. Fatalov, “Exact Asymptotics of Distributions of Integral Functionals of the Geometric Brownian Motion and Other Related Formulas”, Problems Inform. Transmission, 43:3 (2007), 233–254  mathnet  crossref  mathscinet  zmath  isi  elib
    2. V. R. Fatalov, “On the Laplace method for Gaussian measures in a Banach space”, Theory Probab. Appl., 58:2 (2014), 216–241  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:250
    Full text:96
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019